# SDR CKSA97158

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION FS 857 LBL 25 TO RBL 60 SHEAR WEB TO FLOORBEAM ATTACH ANGLE CORRODED.  CLEANED AND TREATED CORROSION IAW DC8 SRM 51-1-8.  INSTALLED REPAIR IAW AIA SKETCH AIA/E/2518 DATED 2-4-97 EA 97-013.  CORROSION TASK CARD NUMBER 5700-0552.  NON-ROUTINE TASK CARD NUMBER 93310.
